# SDR TWAA9906302

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND RT AILERON RIB WITH DENT AND .25 INCH IN LONG CRACK, APPROX 10 IN FROM OTBD END AND 5 IN FROM  LE.  ACCOMPLISHED HFEC TO LOCATE ENDS OF CRACK.  REPAIRED PER SRM 53-01, PAGE 10 FIG 2 SHEET 4.
